Home Videos Photos
PerezHilton CocoPerez Selena Gomez Justin Bieber Taylor Swift Twitter PerezTV

Autopsy Is Inconclusive For Glee Actress Becca Tobin's Boyfriend! His Cause Of Death Still A Mystery!

| Filed under: R.I.P.Sad SadGlee

bendik death autopsy inconclusive

Matt Bendik's tragic death is officially still a mystery!

An autopsy done today failed to determine how the 31-year old boyfriend of Glee's Becca Tobin died at the Hotel Monaco earlier this week, and it looks like more studies will have to be conducted in order to identify the cause and manner of Matt's death!

Philadelphia's medical examiner's office did confirm Matt's identity, but it looks like the reason he passed is still unclear.

We'll keep you posted as more comes to light about his sad death.

[Image via Instagram.]

Tags: , , , , , , , , ,

Email this  »
Paul Walker Through The Years: A Life In TV & Film
Michael Jackson's Top 5 Music Videos!
15 Fan-Favorite TV Teachers!!
Aaliyah's Top 5 Music Videos!
Stars We Lost In 2015
How Celebrities Deal With Breakups!

7 comments to “Autopsy Is Inconclusive For Glee Actress Becca Tobin's Boyfriend! His Cause Of Death Still A Mystery!”

  1. kat says – reply to this


    This is what I call a suicide!

  2. 2

    Re: kat – If you are so good (coming to a conclusion without any proof whatsoever), you should work for the coroner.

  3. nancy says – reply to this


    it could be a SADS condition

  4. kat says – reply to this


    Re: Suhisfitsudjit – And you should definitely apply as career Counsellor. You clearly seem to possess such a special gift!

  5. laura says – reply to this


    Re: kat – this is what I call keep your nose out of something you clearly don't know, can you do a autopsy, for all you know he could of had a aneurism in his brain and died in his sleep, suicide would be more obvious seeing as overdose there would be pills everywhere, and there is no trauma..

  6. Brian says – reply to this


    Re: kat – such an ignorant comment

  7. kat says – reply to this


    Re: Brian – It is simply an overdose following several years of drug and alcohol abuse. BAM!